Naproxen Strengths

Naproxen (brand names include Aleve®, Naprosyn®, EC-Naprosyn®, Anaprox®, Anaprox® DS, and Naprelan®) is a nonsteroidal anti-inflammatory drug (NSAID) used to relieve pain and other symptoms caused by things like arthritis, painful menstrual periods, and injuries.
 
Over-the-counter (OTC) naproxen is available as:
 
  • Naproxen sodium 220 mg oral tablets, gelcaps, or caplets
  • Pamprin® Maximum Strength All Day Relief 220 mg oral caplets.
     
Prescription-strength naproxen is available as:
 
  • Naproxen 250 mg tablets
  • Naproxen 375 mg tablets (immediate, delayed, and extended-release)
  • Naproxen 500 mg tablets (immediate, delayed, and extended-release)
  • Naproxen 125 mg/5 mL oral suspension -- one teaspoon (5 mL) contains 125 mg of naproxen
  • Naproxen Sodium 275 mg tablets
  • Naproxen Sodium 550 mg tablets.
     
When using over-the-counter naproxen sodium, you should follow the instructions on the label. Do not exceed the recommended nonprescription doses (one tablet or 220 mg every 8 to 12 hours), and do not take this medication for more than 10 days unless your healthcare provider recommends it.
 
(For more information on the different strengths of this drug, click Naproxen Dosage. This article gives specific dosing guidelines for several different conditions naproxen is used to treat.)
 
Top Foods to Fight Inflammation
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.